# SDR UPS04841916

- Difficulty date: January 29, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 577384443
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  INTERCOSTAL SUPPORT CLIP IS CRACKED ON FWD SIDE OF AFT PRESSURE BULKHEAD STATION 1766 AT LONG 4L.  REMOVED, FABRICATED AND REPLACED SUPPORT CLIP IAW DWG 5773844 AND SRM 51-1-20D.
